It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Zoloft
Aug 15, 2005
Each persons body acts differently with ssri's, some people will experience some of the same side effects, some wont experience a side effect and another person will. I too have taken Zoloft, it was a few years back. This was a good medication for me, I did feel sedated the first 2 weeks when starting it but it seemed to balance out for me with no problem. Now years later I am taking Lexapro (the early side effects were a terrible increase of anxiety and it was miserable) now I have been on it for 3 months and I do feel much relief and consider that if possible I would like to remain on this long term to treat the anxiety and depression. Some doctors do recommend that if you keep feeling tired for instance if you take your pill in the morning and you feel tired, then switch to taking it only at night so that you can feel the sleepiness or grogginess when you lay down to go to sleep. This is the first day of you taking Zoloft, see if you notice the grogginess balancing out, if not consider switching to taking the Zoloft at a different time of day. Hope I was some help, some of the early side effects are strange but if its something like grogginess you may be able to work with it. It all depends on how Zoloft works for your body.
WF





All times are GMT -7. The time now is 05:19 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!